What should I do if my cycles keep getting shorter and shorter? I took a depo shot last year on Sept 30th (the only shot I got). My cycles didn't regulate til June.. Sort of (started at least getting monthly bleeds again) Beginning of AFs: May 18th (cycle length: 37 days) June 23rd (CL 30 days) July 23rd (CL: 29 days) August 21 (CL: 27 days) September 17 (CL: 26 days) October 13th
I know depo can mess you up for a long time, no matter how many doses you get.. I'm not asking anyone to predict when my next cylce would be.. Just should I be getting worried that each cycle is getting closer and closer together? DF and I are trying to TTC, but it's really hard charting a cycle if it is changing so much!
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.